Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
I am so sorry to see that no one has reached out to you before now. How is your companion doing at this current time? Any changes?
Thank you for your reply.Benny has definitely had way too much lyrica for a dog his size, fortunately there seems to be a high tolerance for this medication in dogs. Poison control reports that dogs with an overdose of this medication are most commonly observed to be walking in a drunken fashion or lethargic. The symptoms, if any are observed, tend to be seen in the first 36 hours following ingestion. Due to the fact that it's been so long since he consumed this medication, watching to see if there are any symptoms that develop would be wise. Otherwise, if none develop, there's should be little reason to be concerned after the first 36 hours have passed.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
If you would like to speak on the phone, please let me know. Your request came through after I had posted my answer.
Checking in, JACustomer. I did not hear back from you yesterday. How is your companion doing?